MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; VALVELESS,CUSHION,BUBBLE,BARI,28X22, 1EA

Medline Industries, LP MEDLINE; VALVELESS,CUSHION,BUBBLE,BARI,28X22, 1EA
Catalog Number MSCBUB2822VLH
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
This vmsr report summarizes 1 malfunction event that occurred between july 1 and september 30, 2024.The account reported that bariatric bubble cushions (b)(6) were losing air, resulting in patients bottoming out after only a few days of use.No patient information was available.No patient or user injuries were reported.
 
Additional Manufacturer Narrative
This vmsr submission is part of a retrospective data remediation review.The included events represent 1 malfunction event that medline became aware of during july 1, 2024 through september 30, 2024.Associated lot numbers 33024040001 and 33024070001.1 (b)(6) bariatric bubble cushion was evaluated following reports that the unit was losing air, resulting in patients bottoming out after only a few days of use.Evaluation was conducted using a returned sample.Review of the sample confirmed the reported loss of air condition.Based on the investigation, the reported issue was confirmed.The supplier reviewed the associated production records and did not identify any manufacturing issues or conditions that could have contributed to the reported condition.Review of batch records confirmed that the cushion was manufactured to the required specifications.The investigation determined that a root cause could not be established based on the available information.The cushion is intended for use up to 10 days; however, the duration of use prior to the reported condition could not be confirmed.Labeling and marketing materials were updated to further highlight the intended use duration.1 device was returned for evaluation.The device was not labeled for single use.No devices were identified as reprocessed or reused.No patient or user injuries were reported.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
VALVELESS,CUSHION,BUBBLE,BARI,28X22, 1EA
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
jarred meyers
three lakes drive
northfield, IL 60093--275
MDR Report Key50883966
Report Number1417592-2026-49912
Device Sequence Number10667607
Product Code KIC
UDI-Device Identifier00197344014371
UDI-Public00197344014371
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMSCBUB2822VLH
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2024
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Patient Sequence Number1
Patient SexUnknown